Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-4  
 Basket 
On the symplectic structures on moduli space of stable sheaves over a K3 or abelian surface and on Hilbert scheme of points
Authors: Biswas, I.; Mukherjee, A.
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Archiv der Mathematik
Volume: 80
Issue / Number: 5
Start Page: 507
End Page: 515
Document Type: Article
ID: 121526.0
Symplectic structures on moduli spaces of parabolic Higgs bundles and Hilbert scheme
Authors: Biswas, I.; Mukherjee, A.
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Communications in Mathematical Physics
Volume: 240
Issue / Number: 1-2
Start Page: 149
End Page: 159
Document Type: Article
ID: 121528.0
A Torelli type theorem for the moduli space of parabolic vector bundles over curves
Authors: Biswas, I.; Balaji, V.; del Baño, Sebastian
Date of Publication (YYYY-MM-DD): 2001
Title of Journal: Mathematical Proceedings of the Cambridge Philosophical Society
Volume: 130
Start Page: 269
End Page: 280
Document Type: Article
ID: 136977.0
Projective structures on a Riemann surface, II
Authors: Raina, A. K.; Biswas, I.
Date of Publication (YYYY-MM-DD): 1999
Title of Journal: International Mathematics Research Notices,
Start Page: 685
End Page: 716
Document Type: Article
ID: 136753.0
Entries: 1-4  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.